Characterization of Orlicz–Sobolev space

Heli Tuominen Department of Mathematics and Statistics, University of Jyväskylä

TBD mathscidoc:1701.333093

Arkiv for Matematik, 45, (1), 123-139, 2005.9
We give a new characterization of the Orlicz–Sobolev space$W$^{1,Ψ}(R^{$n$}) in terms of a pointwise inequality connected to the Young function Ψ. We also study different Poincaré inequalities in the metric measure space.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 996 downloads ] [ 0 comments ]
@inproceedings{heli2005characterization,
  title={Characterization of Orlicz–Sobolev space},
  author={Heli Tuominen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203618543968902},
  booktitle={Arkiv for Matematik},
  volume={45},
  number={1},
  pages={123-139},
  year={2005},
}
Heli Tuominen. Characterization of Orlicz–Sobolev space. 2005. Vol. 45. In Arkiv for Matematik. pp.123-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203618543968902.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved